# SDR SIMA200311807

- Difficulty date: April 24, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVIE DOOR CENTER SILL WAS FOND TO BE CORRODED BEYOND SRM LIMITS. REMOVED EXISTING SERVICE DOOR CENTER SILL AND INSTALLED NEW SILL IAW EMB SRM, SRM EMB-145/1142 REV 21, CHAPTERS 51-40-02, 51-40-03, 51-40-06 AND CPM 51-21-04.  (M)
